Interval-valued fuzzy graphs

Sunil Mathew, John N. Mordeson, Davender S. Malik

Research output: Chapter in Book/Report/Conference proceedingChapter


The results in this chapter are based mostly on the works in Akram (Inf Sci, 181:5548–5564, 2011) [5], Akram and Dudek (Comput Math Appl, 61(2):289–299, 2011) [14], Akram et al. (J Appl Math, 2013, 2013) [19], Akram et al. (Afr math, 2014) [23]. In 1975, Zadeh (Inf Sci, 8:199–249, 1975) [194] introduced the notion of interval-valued fuzzy sets as an extension of fuzzy sets (Zadeh, Inf Control, 8:338–353, 1965, [190]) in which the values of the memberships degrees are intervals in [0, 1] instead of elements in [0, 1]. Interval-valued fuzzy sets provide a more adequate description of uncertainty than traditional fuzzy sets in some cases. It can therefore be important to use interval-valued fuzzy sets in applications, e.g., in fuzzy control.

Original languageEnglish (US)
Title of host publicationStudies in Fuzziness and Soft Computing
PublisherSpringer Verlag
Number of pages39
StatePublished - Jan 1 2018

Publication series

NameStudies in Fuzziness and Soft Computing
ISSN (Print)1434-9922

All Science Journal Classification (ASJC) codes

  • Computer Science (miscellaneous)
  • Computational Mathematics


Dive into the research topics of 'Interval-valued fuzzy graphs'. Together they form a unique fingerprint.

Cite this